# SDR ASAA2018092876286

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 2,997 hours, 852 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Fadec
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ENG SHUTDOWN CLASS 2 ENG 2 FADEC MESSAGE. GROUNDED - YES. ON DEFERRAL
